# SDR AT9900127

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION ON THE FORWARD AND AFT CARGO COMPARTMENT.  LOCATIONS ARE AS FOLLOW:  CARGO DOOR FRAME LOWER EDGE AT STA 340 TO 427, FRAME STA 522 L-28L TO L-28R, AFT CARGO WEB STA 870 L-29R ON LEFT AND RIGHT SIDE, AFT CARGO FRAME (SHEAR TIE) AFT SIDE STA 887 L-27L TO L-29R, AND AFT CARGO FRAME STA 965 L-28L TO L-28R AFT SIDE.  MECHANICALLY REMOVED CORROSION, FABRICATED AND FORMED DOUBLERS, FRAME, INTERCOSTAL, ANGLES, CLIPS, SPLICE AND PLATES. HEAT TREATED, DRILLED, DEBURRED, PRIMED AND INSTALLED IAW DC9 SRM 53-01 FIG 1, 51-10-4, 51-10-3, 51-30-2, 51-30-5, 53-03 FIG 2A, 51-10-2A, 53-11-3 FIG 12.  SPLICE (P/N 1A-42022-1) OFF, (P/N 1A-42021-1), (P/N 1A-42020-1).
